Vol. 281, No. 1, 2016

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 289: 1
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
This article is available for purchase or by subscription. See below.
Jet schemes of the closure of nilpotent orbits

Anne Moreau and Rupert Wei Tze Yu

Vol. 281 (2016), No. 1, 137–183
Abstract

We study in this paper the jet schemes of the closure of nilpotent orbits in a finite-dimensional complex reductive Lie algebra. For the nilpotent cone, which is the closure of the regular nilpotent orbit, all the jet schemes are irreducible. This was first observed by Eisenbud and Frenkel, and follows from a strong result of Mustaţă (2001). Using induction and restriction of “little” nilpotent orbits in reductive Lie algebras, we show that for a large number of nilpotent orbits, the jet schemes of their closures are reducible. As a consequence, we obtain certain geometric properties of these nilpotent orbit closures.

PDF Access Denied

Warning:  We have not been able to recognize your IP address 54.224.38.78 as that of a subscriber to this journal. Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recommendation form.

Or, visit our subscription page for instructions on purchasing a subscription. You may also contact us at contact@msp.org or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
nilpotent orbits, jet schemes, induction
Mathematical Subject Classification 2010
Primary: 14L30, 17B20, 17B08
Milestones
Received: 21 April 2015
Revised: 3 August 2015
Accepted: 3 August 2015
Published: 9 February 2016
Authors
Anne Moreau
Laboratoire de Mathématiques et Applications
Universite de Poitiers
Teéléport 2 - BP 30179
Boulevard Marie et Pierre Curie
86962 Futuroscope (Poitiers) Chasseneuil Cedex
France
Rupert Wei Tze Yu
Laboratoire de Mathématiques de Reims (LMR) - EA 4535
Université de Reims Champagne Ardenne
U.F.R. Sciences Exactes et Naturelles
Moulin de la Housse - BP 1039
51687 Reims Cedex 2
France